# SDR ASMF200505025

- Difficulty date: May 22, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 32,153 hours, 21,589 cycles
- Engine: Pwa JT8D219
- Engine time: 36,836 hours, 25,899 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 892809040002
- Part serial: 7003
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, FIRE ALARMS IN BOTH ENGINES DID NOT OPERATE AND ONLY LIGHTS TURNED ON.  DURING REVISION DETECTED FIRE WARNING AURAL SWITCH OPERATED CORRECTLY.  AMPLIFIER CONNECTORS WIRING WAS VERIFIED, SYSTEM CHECKED OKAY.  DURING REVISION DETECTED THE RIGHT ENGINE AMPLIFIER WITH FAILURE.  AMPLIFIER DETECTOR UNIT A2-6 WAS REPLACED, TESTED CORRECT.  REJECTED TAKEOFF AS A CONSEQUENCE OF RIGHT ENGINE DID NOT REACH TAKEOFF EPRS OF 1.98, IT STAYED IN 1.80 EPR INCREASING EGT TEMPERATURE.  AIRCRAFT SENT TO HANGAR, PT7 & PT2 LEAK CHECK PERFORMED, PRBC LINES TIGHTENED, ACCELERATION CHAMBER AND ANTI SURGE VALVES WERE LUBRICATED, RUDDER PT2 UNION REPLACED AND REMOTE CONTROL TRIM PERFORMED, TESTED CORRECT.
